Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sick of these mood stabilizers Rachel Terese

Posted by sac on May 21, 2004, at 15:27:35

In reply to Re: Sick of these mood stabilizers, posted by Rachel Terese on May 20, 2004, at 21:19:31

Hi, yes I am also on Prozac 20 mgs. The trouble with Lamictal is that when I was up to 200 mgs. a day, I would also get very agitated so I was needing to take Serax every day just to deal with the agitation. Once I backed off to 100, the agitation has gone away but I'm still depressed. I seem to have a love/hate relationship with Lamictal. It works great when I first start it (because I've done this before... stopped it for a while and then started again) but then after I'm on it for awhile, I start feeling depressed and apathetic.

> Hi- I have been on lamictal for 5 weeks and had never felt so depressed in my entire life. I, like you was ready to completely give it up. I cried nonstop everyday for no reason. I am currenly on 200mg/day and just a few days ago started to feel better. I don't know why in the beginning it feels hopeless, but I think you should give it a little more time. Maybe ask your doctor about a low dosage ssri. I take 20mg paxil and that maybe has also helped as well. Do you take anything else? I as well have tried lithium and hated it. I hope you feel better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sac thread:348881
URL: http://www.dr-bob.org/babble/20040521/msgs/349307.html